Publication
Title
The kinematics of voluntary steady swimming of hatchling and adult axolotls (**Ambystoma mexicanum** Shaw, 1789)
Author
Language
English
Source (journal)
Belgian journal of zoology. - Brussel
Publication
Brussel : 1999
ISSN
0777-6276
Volume/pages
129(1999), p. 305-316
ISI
000079069100022
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.12.2017
To cite this reference